# SDR CALA2022112503232

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 75,804 hours, 31,544 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: NA
- Condition: Leaking
- Location: Hyd G Rsvr
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD G RSVR LO LVL IN CRUSE FL380ECAM COMPLETE FOUND GREEN POWER ACCUMULATOR LEAKING AT UPPER CONNECTION. COMPLETED INSTALLATION OF GREEN SYSTEM ACCUMULATOR.  LEAK CHECK STARTED REMOVAL OF ACCUMULATOR PER AMM 29-11-42-000-001-A UP OK.  GEAR DOORS WILL NOT CLOSE REFAMM 29-11-42 PARTS USED: THROUGH STEP 4.A 31-2912-9-9001,QTY :1  1842314,QTY :1 ADD EMP:U375830 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1842314  SN OFF 8047 IPC REFERENCE # 29-11-03-05B MANUAL GEAR EXTENSION WAS FOUND TO BE PERFORMED, RETURNED THE LANDING GEAR SYSTEM BACK TO NORMAL MODE AFTER FREE-FALL EXTENSION REF. AMM 32-00-00-860-0003-A AND RETURNED GEAR DOORS TO NORMAL POSITION.
